Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 11 found articles
 
 
  From spline approximation to Roth’s equation and Schur functors
 
 
Title: From spline approximation to Roth’s equation and Schur functors
Author: Mináč, Ján
Tohǎneanu, Stefan O.
Appeared in: Manuscripta mathematica
Paging: Volume 142 (2012) nr. 1-2 pages 101-126
Year: 2012
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands